# SDR AALA202401191557

- Difficulty date: January 3, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER LOBE RAIL ASSEMBLY AT STA 500I, LBL 18. REPLACED RAIL ASSEMBLY PER SRM 51-40-02.
